Health Problems & Symptoms
Position:Health Problems 101 > Cancer > Content

Why does chemo make your hair fall out?

Chemotherapy drugs are powerful medications that attack rapidly growing cancer cells! Unfortunately, these drugs also attack other rapidly growing cells in your body – including those in your hair roots! Any Suggestions here?

8 comments

  1. Alesia Reply:

    Why Does Chemo Make Your Hair Fall Out?. Chemo, also called chemotherapy, is a treatment used to destroy cancer cells. Chemotherapy can slow, destroy Source:http://www.ehow.com/facts_5717253_chemo-make-hair-fall-out_.html

  2. Brandie Reply:

    Chemo, also called chemotherapy, is a treatment used to destroy cancer cells. Chemotherapy can slow, destroy and prevent cancer cells from spreading, but it can also make your hair fall out.

  3. Jung Reply:

    After the last round of chemotherapy treatments, on average, hair begins to grow within two to three weeks. It can take up to two months for your hair to grow at your normal pace and at least four to six months for cancer patients who recei… Source:http://www.ehow.com/how_6945761_regrow-hair-after-chemo.html

  4. Roberto Reply:

    Hair loss during Chemotherapy treatment is also known as ‘Alopecia’. The reason you lose your hair during Chemotherapy treatment is because your hair follicles are fast growing cells, and Chemotherapy damages fast growing cells. Not all Che… Source:http://wiki.answers.com/Q/Why_does_chemo_cause_hair_to_fall_out

  5. Brett Reply:

    Chemotherapy is the chemical treatment of cancer by introducing into the body drugs that stop the growth of cancer cells. These drugs, though, also arrest the growth and multiplication of other cells in the body, especially those that, like… Source:http://www.ehow.com/facts_5826203_hair-fall-out-after-chemo_.html

  6. Tana Reply:

    does all chemo and radation make your hair fall out?

  7. Sharla Reply:

    Your comparison is faulty!Chemotherapy does make you feel ill (although it can also be controlled with medication)! Chemotherapy only makes a patient feel rotten for as long as they are being treated! Once the treatment is stopped the patient starts feeling better and often you cannot even tell they are a cancer patient! Some types of chemotherapy cause hair loss ! ! but not all! Some patients can undergo chemo treatment and it doesnt bother them at all, while others have a far more difficult experience!The other part of your question is if cancer makes you ill or sick ! ! yes, it can ! ! when the cancer becomes metastatic and advanced a patient will begin to lose weight rapidly as the dying process begins! With untreated cancer, depending on the type, grade, and stage of disease the patient will be dying ! ! the body is beginning to shut down! And, yes, the patient will look severely ill ! ! tumors may have broken through the skin, the body may have ulcers or lumps or large black and blue marks on the body, blood can seep from the nose, eyes, and pores of the skin! It is a nasy disease!The following is difficult to see, but does show the nasty progression of disease in a young child! The majority of these images the child is not taking any treatment at all!A Mothers Journey: 2005 Pulitzer Prize for Photojournalismhttp://www!sacbee!com/static/newsroom/swf/april07/mother/Chemotherapy treatment is a walk in the park compared to dying from untreated cancer!

  8. Karisa Reply:

    Why does chemotherapy make hair fall out? Chemotherapy prevents your body from creating new cells. Because your body becomes unable to create new hair

Your Answer

Spamer is not welcome,every link should be moderated.

*

*